# SDR AALA201908099004

- Difficulty date: August 7, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 57,877 hours, 25,878 cycles
- System (JASC): 3242 · Brake
- Part: Shaft
- Part number: C201050002
- Part serial: 58434
- Condition: Bent
- Location: Tachometer
- Part time: 30,829 hours, 12,463 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: S, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON GEAR EXTENSION - BRAKES - AUTO BRAKE FAULT- AUTO BRAKES RELEASED. ON TAXI IN NR 1 BRAKE 580 NR 2 BRAKE 60, NR 3 560, NR 4 390.  BRAKES CHATTERING - A/C HARD TO STOP. TOWED IN TO GATE. MAINTENANCE ACCOMPLISHED TSM 32-42-00-810-819-A. FOUND NR 2 TACH SHAFT BENT. REMOVED AND REPLACED NR 2 TACHOMETER AND SHAFT IAW AMM 32-42-57-401. OPS CHECK GOOD. TAXI CHECKED A/C . ALL OPS AND INDICATIONS NORMAL.
